Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2910
Título: On freely generated E-subrings
Autor: Edmundo, Mário Jorge
Terzo, G.
Palavras-chave: Exponential reings
Data: Mai-2009
Editora: Elsevier B.V.
Citação: Edmundo, Mário Jorge; Terzo, G. - On freely generated E-subrings. "Journal of Pure and Applied Algebra" [Em linha]. ISSN 2-4049. Vol. 213, Nº 5 (2009), p. 1-14
Resumo: In this paper we prove, without assuming Schanuel's conjecture, that the E-subring generated by a real number not definable without parameters in the real exponential field is freely generated. We also obtain a similar result for the complex exponential field.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2910
ISSN: 0022-4049
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0022404908001862
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
fges.pdf162,6 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.